Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the periodic developments of the equation of the center and of the logarithm of the radius vector


Author: Alexander S. Chessin
Journal: Bull. Amer. Math. Soc. 5 (1898), 18-21
DOI: https://doi.org/10.1090/S0002-9904-1898-00570-0
MathSciNet review: 1557663
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00570-0

American Mathematical Society